# SDR UALA2011051102330

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,810 hours, 22,758 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R FWD EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  FOUND BOLT IN ROD END LOOSE CAUSING GIRT BAR TO BIND.  SECURED BOLT.  OPS CHECKED REF AMM.
